# SDR 2008UALA04163

- Difficulty date: August 6, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 58,130 hours, 31,653 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD MID FLAP HAS DELAM. ON TOP SIDE. DAMAGE AREA IS APPROX. 4" X 6" AND MARKED IN RED.  *S/D*  REMOVED LT INBOARD MID FLAP TRAILING EDGE PANEL FOR IN SHOP REPAIR DUE TO DELAMINATION.  REPAIR ACP BY SHOP, INSTALLED PANEL AND CHECKED FIT AND FAIR.
